Alert archive / Indiana / Tornado Warnings in 2023
Tornado Warning 7, NWS Northern Indiana
NWS Northern Indiana issued this tornado warning at Mar 31, 2023, 9:29 PM CDT for LaPorte County, Marshall County, Saint Joseph County, Indiana. It was in force for 31 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2023, 9:29 PM CDT (02:29 UTC)
- Expired
- Mar 31, 2023, 10:00 PM CDT
- In force
- 31 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties LaPorte County, IN, Marshall County, IN, Saint Joseph County, IN
The radar
The Northern Indiana radar (KIWX), 66 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 9:45 PM CDT | TSTM WND DMG | North Liberty, IN | JOHNSTON ROAD WEST OF CRUMSTOWN HIGHWAY, ROAD BLOCKED DUE TO DOWNED TREE. TIME ESTIMATED FROM RADAR. |
| Mar 31, 9:45 PM CDT | TSTM WND DMG | North Liberty, IN | LARGE TREE BRANCHES DOWN AND DEBRIS AS WELL, BLOCKING CRUMSTOWN TRAIL ROAD NEAR NORTH LIBERTY, IN. TIME ESTIMATED FROM RADAR. |
| Mar 31, 9:50 PM CDT | TSTM WND DMG | 3 N La Paz, IN | MULTIPLE TREES UPROOTED TO THE EAST. ROOF DAMAGED WITH NORTH FACING SINGLES RIPPED OF AND THEN BLOWN SOUTH AND THEN FROM EAST TO WEST ON THE GROUND. OBSERVED AND RECORDED BY CAMERAS. DAMAGE IS VERY LOCAL WITHIN LARGE PROPERTY AREA. |
| Mar 31, 9:50 PM CDT | TSTM WND DMG | North Liberty, IN | REPORTS OF BUILDING COLLAPSE IN NORTH LIBERTY. A BUILDING ON N MAIN STREET THAT SUFFERED DAMAGE FROM A FIRE BACK IN FEBRUARY WAS FURTHER DAMAGED BY STRONG WINDS FRIDAY EVENING. TIME ESTIMATED FROM RADAR. PHOTO ON TWITTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 6:59 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.5 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 638 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 921 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 347 m²/s²
- 0-3 km storm-relative helicity
- 369 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.1
The text
As transmitted.
470
WFUS53 KIWX 010229
TORIWX
INC091-099-141-010300-
/O.NEW.KIWX.TO.W.0007.230401T0229Z-230401T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Northern Indiana
1029 PM EDT Fri Mar 31 2023
The National Weather Service in Northern Indiana has issued a
* Tornado Warning for...
Southern St. Joseph County in north central Indiana...
Northern Marshall County in north central Indiana...
East central La Porte County in northwestern Indiana...
* Until 1100 PM EDT/1000 PM CDT/.
* At 1028 PM EDT/928 PM CDT/, a severe thunderstorm capable of
producing a tornado was located near Kingsford Heights, or 8 miles
southeast of La Porte, moving east at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
North Liberty around 1035 PM EDT.
Gulivoire Park and Lakeville around 1045 PM EDT.
Bremen around 1050 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Teegarden, South Center, Salem Heights, La Paz, Fish Lake, Tracy,
Stillwell, Kingsbury, Wyatt and Woodland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4160 8672 4162 8607 4142 8606 4143 8647
4143 8673
TIME...MOT...LOC 0228Z 266DEG 58KT 4152 8660
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
MARSILI2 follow-up statements
036
WWUS53 KIWX 010246
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
1046 PM EDT Fri Mar 31 2023
INC091-010255-
/O.CAN.KIWX.TO.W.0007.000000T0000Z-230401T0300Z/
La Porte IN-
1046 PM EDT Fri Mar 31 2023
...THE TORNADO WARNING FOR EAST CENTRAL LA PORTE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has !**
weakened. moved out of the warned area. However, a severe
thunderstorm warning remains in effect until 1130 PM EDT.
A Tornado Watch remains in effect until 300 AM EDT for north central
Indiana.
LAT...LON 4161 8624 4162 8607 4142 8606 4143 8644
4152 8635
TIME...MOT...LOC 0245Z 266DEG 58KT 4154 8622
$$
INC099-141-010300-
/O.CON.KIWX.TO.W.0007.000000T0000Z-230401T0300Z/
St. Joseph IN-Marshall IN-
1046 PM EDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
SOUTHEASTERN ST. JOSEPH AND NORTHERN MARSHALL COUNTIES...
At 1045 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Lakeville, or near Gulivoire Park, moving east at 65
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern St. Joseph and northern Marshall Counties, including the
following locations... La Paz, Wyatt, Teegarden and Woodland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4161 8624 4162 8607 4142 8606 4143 8644
4152 8635
TIME...MOT...LOC 0245Z 266DEG 58KT 4154 8622
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
<50 MPH
$$
MARSILI295
WWUS53 KIWX 010254
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
1054 PM EDT Fri Mar 31 2023
INC099-141-010303-
/O.EXP.KIWX.TO.W.0007.000000T0000Z-230401T0300Z/
St. Joseph IN-Marshall IN-
1054 PM EDT Fri Mar 31 2023
...THE TORNADO WARNING FOR SOUTHEASTERN ST. JOSEPH AND NORTHERN
MARSHALL COUNTIES WILL EXPIRE AT 1100 PM EDT...
The tornado warning will be allowed to expire at 1100 PM EDT.
However, a severe thunderstorm remains in effect until 1130 PM EDT.
A Tornado Watch remains in effect until 300 AM EDT for north central
Indiana.
LAT...LON 4161 8624 4162 8607 4142 8606 4143 8644
4152 8635
TIME...MOT...LOC 0253Z 266DEG 58KT 4155 8608
$$
MARSILIWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this tornado warning went out at Mar 31, 6:54 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Mar 31, 6:54 PM CDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
754 PM EDT Fri Mar 31 2023
.SYNOPSIS...
Issued at 752 PM EDT Fri Mar 31 2023
Severe thunderstorms are expected late this evening into the early
overnight hours. The primary hazard will be damaging wind gusts
with an isolated tornado or 2 possible. Be sure to have multiple
ways to receive weather alerts.
&&
.UPDATE...
Issued at 752 PM EDT Fri Mar 31 2023
Line of showers and storms continues to quickly move NE ahead of
the advancing warm front. The majority have behaved themselves,
but a few cells have managed some rotation, supporting vigorous
updrafts sufficient for up to golf ball size hail. These will
exit the area over the next hour or 2 with confidence low on how
much additional convection may develop in the warm sector prior to
the arrival of the main show expanding across central IL. One
cell trying to get going in Miami county as of writing this. All
modes of severe would be possible with any storms ahead of the
main line. Our main show most likely will come from the central IL
storms with hi res modeling suggesting potential for several
swaths of strong wind across the S. Impacts in the NW from this
line are uncertain, with them possibly needing to wait for
convection across NW IL. Suffice to say, severe threat not over
with, especially across the moderate risk area and into the
enhanced risk. Just how far NE the convection makes it remains
uncertain and will be monitored.
&&
.SHORT TERM...(This Evening through Saturday)
Issued at 351 PM EDT Fri Mar 31 2023
There are no significant changes in the near-term forecast thinking
for severe thunderstorms late this afternoon and evening (see AFD
update from this morning). Convection is well underway to the west
and our surface observations indicate favorable conditions.
Supercells moving through central IL are being monitored, should
they enter our forecast area within the next few hours.
Alternatively, additional development is favored on some high-res
guidance. These would be the supercells capable of all hazards.
POPs were adjusted this evening to refine the QLCS timing, which
looks to move from west from about 9p to 1a EDT. Damaging wind
gusts remain the primary concern, along with embedded tornadoes.
Very windy and cold on Saturday in the wake of a tight thermal
gradient aloft as the upper-level trough becomes negatively tilted
and lifts northeast. Most model guidance favors strong wind gusts
mixing down from about 850mb, resulting in wind gusts of 40 to 50
mph. Two periods where gusts of 55 mph are possible is behind the
cold front tonight, along the US 24 corridor as the dry slow moves
overhead. The second period is Saturday afternoon downwind of the
lake as the surface low occludes and a secondary thermal trough
aloft moves in. In fact, an argument could be made for a high wind
warning adjacent to the lake, but the duration is likely shortlived.
Thus, the wind advisory remains most representative of this wind
event. One area that might struggle to see wind gusts of 45 mph is
far northeast IN and far south-central MI. Blending a variety of
model guidance and peppering in some 90th percentile National Blend,
I am still coming up short there with gusts closer to 40 mph
instead. With the expected precipitation, there will be less mixing-
down of the stronger wind gusts. There will also be passing rain and
snow showers on Saturday. Delightful. No snow accumulation is
expected.
&&
.LONG TERM...(Saturday Night through Friday)
Issued at 351 PM EDT Fri Mar 31 2023
Wind gusts subside Saturday evening. High pressure moves in through
at least Monday morning. Thereafter, the weather pattern become
active with WAA over much of the Mississippi River valley and a warm
front lifting into our CWA Monday night or so. This brings the
chance of rain to the forecast, which lingers through Midweek when a
low lifts through the Central Plains and Midwest. We look to be in
the warm sector of this storm, so, there will be the chance for
thunderstorms both ahead and along the cold front. The late-week
period is cooler behind the front, but soon rebounds in the wake of
a departing surface high.
There will be several warm days early in the week as ridging builds
in and WAA washes over the area. Highs will be well into the 60s on
Monday, with highs in the 70s likely for some on Tuesday and
Wednesday.
&&
.AVIATION...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 727 PM EDT Fri Mar 31 2023
Band of showers and isolated storms, associated with the
approaching warm front, was clearing KFWA and will clear KFWA in
the next hour resulting in leaving out of 00Z TAFs. Confidence low
on additional development of storms prior to arrival of
intensifying line of storms racing NE out of central Illinois, set
to arrive into the area after 2Z. This line may mainly impact KFWA
but will be close with damaging winds and a threat for an
isolated tornado will be the main concerns with these storms for a
1 to 2 hour period. Other storms in NW IL may move NE and not
impact KSBN but will monitor trends closely.
Once the storms clear later this evening, a period of VFR cigs
may settle in prior to arrival of colder air and drop to MVFR.
With greater concern on convection right now, only minor changes
made beyond the main period of focus.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Wind Advisory from 6 AM EDT /5 AM CDT/ to 6 PM EDT /5 PM CDT/
Saturday for INZ005>009-012>015-017-018-020-022>027-032>034-
103-104-116-203-204-216.
MI...Wind Advisory from 6 AM to 6 PM EDT Saturday for MIZ078>081-177-
277.
OH...Wind Advisory from 6 AM to 6 PM EDT Saturday for OHZ001-002-004-
005-015-016-024-025.
LM...Small Craft Advisory until 11 PM EDT this evening for LMZ043-046.
Gale Warning from 11 PM this evening to 8 PM EDT Saturday for
LMZ043-046.
&&
UPDATE...Fisher
SYNOPSIS...Fisher
SHORT TERM...Brown
LONG TERM...Brown
AVIATION...Fisher
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Mar 31, 8:48 AM CDT, 12 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 948 AM EDT Fri Mar 31 2023 INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204- 216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-011400- Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Northern La Porte- Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte- Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI- Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 948 AM EDT Fri Mar 31 2023 /848 AM CDT Fri Mar 31 2023/ ...WIND ADVISORY IN EFFECT FROM 6 AM EDT /5 AM CDT/ TO 6 PM EDT /5 PM CDT/ SATURDAY... This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Today and tonight. Thunderstorms late this afternoon and early tonight can produce damaging wind gusts. Tornadoes are possible as well. Ensure you have multiple ways to receive weather alerts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. LMZ043-046-011400- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 948 AM EDT Fri Mar 31 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 PM EDT SATURDAY... This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning.
In the hours before
Local storm report, Mar 31, 7:26 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
826 PM EDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL CLEAR LAKE 41.74N 84.84W
03/31/2023 E1.75 INCH STEUBEN IN PUBLIC
REPORT VIA FACEBOOK.
&&
PBMLocal storm report, Mar 31, 7:58 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
858 PM EDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL STURGIS 41.80N 85.42W
03/31/2023 M1.00 INCH ST. JOSEPH MI TRAINED SPOTTER
&&
MJLocal storm report, Mar 31, 9:05 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1005 PM EDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM TSTM WND DMG REYNOLDS 40.75N 86.87W
03/31/2023 WHITE IN EMERGENCY MNGR
LARGE TREE DOWNED.
&&
PBMLocal storm report, Mar 31, 9:19 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1019 PM EDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG 4 W BADGER GROVE 40.59N 87.03W
03/31/2023 WHITE IN AMATEUR RADIO
62 MPH WIND GUST RECORDED IN ROUND GROVE,
IN. BUILDING COLLAPSED.
&&
MJLocal storm report, Mar 31, 9:20 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1020 PM EDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM TSTM WND DMG 5 W CHALMERS 40.66N 86.96W
03/31/2023 WHITE IN CO-OP OBSERVER
SHINGLES AND SHEATHING REMOVED FROM GARAGE.
NUMEROUS TREES DAMAGED, SOME LARGE TREES
DOWNED.
&&
PBMLocal storm report, Mar 31, 9:27 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1027 PM EDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM FLASH FLOOD NILES 41.84N 86.25W
03/31/2023 BERRIEN MI PUBLIC
BOTH LANES FLOODED IN NILES, MICHIGAN ON
M139 AT LINCOLN.
&&The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 8:24 PM CDT | Special Marine Warning | IWX | 2 hr | |
| Mar 31, 8:33 PM CDT | Tornado Warning | IWX | White | 42 min |
| Mar 31, 8:40 PM CDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 50 min |
| Mar 31, 8:52 PM CDT | Tornado Warning | IWX | Pulaski, White | 38 min |
| Mar 31, 9:00 PM CDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph, Starke | 45 min |
| Mar 31, 9:06 PM CDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Miami, Wabash, White | 39 min |
| Mar 31, 9:07 PM CDT | Tornado Warning | IWX | LaPorte, Starke | 23 min |
| Mar 31, 9:23 PM CDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Marshall, Pulaski, Starke, White | 52 min |
| Mar 31, 9:43 PM CDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Marshall, Saint Joseph, Starke | 32 min |
| Mar 31, 9:45 PM CDT | Severe Thunderstorm Warning | IWX | Allen, Cass, Grant, Huntington, Miami, Wabash and 1 more | 45 min |
| Mar 31, 9:52 PM CDT | Areal Flood Advisory | IWX | LaPorte, Marshall, Saint Joseph, Starke | 3 hr |
| Mar 31, 10:13 PM CDT | Severe Thunderstorm Warning | IWX | Allen, Huntington, Whitley | 47 min |
| Mar 31, 10:18 PM CDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Huntington, Wabash, Wells | 57 min |
| Mar 31, 10:18 PM CDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Elkhart, Kosciusko, LaGrange, Noble and 2 more | 42 min |
| Mar 31, 10:20 PM CDT | Tornado Warning | IWX | Grant, Huntington, Miami, Wabash, Wells | 25 min |
| Mar 31, 10:31 PM CDT | Tornado Warning | IWX | Allen | 29 min |
| Mar 31, 10:41 PM CDT | Severe Thunderstorm Warning | IWX | Adams, Blackford, Grant, Huntington, Jay, Wells | 34 min |
| Mar 31, 10:41 PM CDT | Tornado Warning | IWX | Allen | 34 min |
| Mar 31, 10:49 PM CDT | Severe Thunderstorm Warning | IWX | DeKalb | 56 min |
| Mar 31, 11:03 PM CDT | Severe Thunderstorm Warning | IWX | Adams, Allen | 57 min |
| Mar 31, 11:05 PM CDT | Severe Thunderstorm Warning | IWX | Allen | 55 min |
| Mar 31, 11:14 PM CDT | Severe Thunderstorm Warning | IWX | Adams, Jay | 16 min |
| Apr 1, 9:44 AM CDT | High Wind Warning | IWX | Adams, Allen, Blackford, Grant, Huntington, Jay and 1 more | 6 hr |
Nearby
Tornado Warnings in Indiana, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.